# SDR ABXR200908240020

- Difficulty date: August 21, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 61,508 hours, 34,073 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Vent Line
- Part number: 65167084
- Condition: Misrepaired
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING A C-CK ROUTINE VISUAL INSP, INCORRECT LT WING VENT LINE CLAMPS WERE FOUND UNDER PANELS 7216 AND 7215.  THE CLAMPS WERE EVALUATED BY ENGINEERING.  REMOVED ORIGINAL CLAMPS AND INSTALLED BACC10CC20S CLAMPS.  ITEM RETURNED TO SERVICE
